# SDR USAA010246

- Difficulty date: February 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR FRAME CORRODED 12 SQUARE INCHES, BS 947.5 LBL 30 - RBL 49.  FABRICATED T-CAP AND SPLICE PARTS PER 53-10-9.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
